# SDR AWXA200500025

- Difficulty date: December 29, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .1875 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT AFT SIDE OF BS 1006, STR 14 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 1006, STR 14 LT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-35364; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12.
